Alert archive / New York / Flood Watches in 2011

Flood Watch 13, NWS Albany, NY

August 14, 20114 states

NWS Albany, NY issued this flood watch at Aug 14, 2011, 3:59 PM EDT for 4 states. It took effect at Aug 15, 2011, 12:00 AM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Aug 14, 2011, 3:59 PM EDT (19:59 UTC)
In effect from
Aug 15, 2011, 12:00 AM EDT
Expired
Aug 15, 2011, 10:15 PM EDT
In force
22 hr
Issued by
NWS Albany, NY
Flood severity
None

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Greene County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 32 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WGUS61 KALY 141959
FFAALY

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ALBANY NY
359 PM EDT SUN AUG 14 2011


CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-151000-
/O.NEW.KALY.FA.A.0013.110815T0400Z-110816T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...
GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...
DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...
HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL...
COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...
CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...
KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
359 PM EDT SUN AUG 14 2011

...FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTHWESTERN CONNECTICUT...WESTERN 
  MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT... 
  NORTHERN LITCHFIELD AND SOUTHERN LITCHFIELD. IN WESTERN 
  MASSACHUSETTS...NORTHERN BERKSHIRE AND SOUTHERN BERKSHIRE. IN 
  EAST CENTRAL NEW YORK...EASTERN ALBANY...EASTERN COLUMBIA... 
  EASTERN DUTCHESS...EASTERN GREENE...EASTERN RENSSELAER... 
  EASTERN SCHENECTADY...EASTERN ULSTER...NORTHERN SARATOGA... 
  NORTHERN WARREN...NORTHERN WASHINGTON...SCHOHARIE...SOUTHEAST 
  WARREN...SOUTHERN SARATOGA...SOUTHERN WASHINGTON...WESTERN 
  ALBANY...WESTERN COLUMBIA...WESTERN DUTCHESS...WESTERN 
  GREENE...WESTERN RENSSELAER...WESTERN SCHENECTADY AND WESTERN 
  ULSTER. IN SOUTHERN VERMONT...BENNINGTON...EASTERN WINDHAM AND 
  WESTERN WINDHAM. 

* FROM MIDNIGHT EDT TONIGHT THROUGH MONDAY EVENING

* LOCALLY HEAVY RAIN AND SCATTERED THUNDERSTORMS ARE EXPECTED
  TONIGHT AND TOMORROW...ASSOCIATED WITH LOW PRESSURE TRACKING OUT
  OF THE MID ATLANTIC STATES AND SOUTH OF NEW ENGLAND. RAIN WILL
  OVERSPREAD THE REGION LATE THIS AFTERNOON AND EVENING...AND WILL
  CONTINUE OVERNIGHT AND TOMORROW. SCATTERED THUNDERSTORMS ARE
  POSSIBLE AS WELL...WITH LOCALLY HEAVY RAIN. MANY AREAS WILL
  RECEIVE 1 TO 3 INCHES OF RAIN...BUT ISOLATED LOCATIONS COULD
  RECEIVE 3 TO 6 INCHES OF RAIN.

* THESE RAINFALL AMOUNTS WILL LIKELY CAUSE LOCALIZED PONDING OF
  WATER IN ROADWAYS...URBAN AND SMALL STREAM FLOODING...AND
  STANDING WATER IN POOR DRAINAGE AREAS TONIGHT AND TOMORROW.
  SMALL STREAMS MAY FILL RAPIDLY LATER TONIGHT THROUGH
  TOMORROW...AND SOME LARGE STEM RIVERS MAY SWELL TO ABOVE THREE
  QUARTERS BANKFULL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
4 follow-up statements
155 
WGUS61 KALY 150850
FFAALY

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBANY NY
450 AM EDT MON AUG 15 2011

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-152100-
/O.CON.KALY.FA.A.0013.000000T0000Z-110816T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...
GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...
DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...
HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL...
COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...
CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...
KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
450 AM EDT MON AUG 15 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...
   EAST CENTRAL NEW YORK AND SOUTHERN VERMONT...INCLUDING THE 
  FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT...NORTHERN 
  LITCHFIELD AND SOUTHERN LITCHFIELD. IN WESTERN MASSACHUSETTS...
   NORTHERN BERKSHIRE AND SOUTHERN BERKSHIRE. IN EAST CENTRAL 
  NEW YORK...EASTERN ALBANY...EASTERN COLUMBIA...EASTERN 
  DUTCHESS... EASTERN GREENE...EASTERN RENSSELAER...EASTERN 
  SCHENECTADY... EASTERN ULSTER...NORTHERN SARATOGA...NORTHERN 
  WARREN... NORTHERN WASHINGTON...SCHOHARIE...SOUTHEAST WARREN...
  SOUTHERN SARATOGA...SOUTHERN WASHINGTON...WESTERN ALBANY...
  WESTERN COLUMBIA...WESTERN DUTCHESS...WESTERN GREENE...WESTERN 
  RENSSELAER...WESTERN SCHENECTADY AND WESTERN ULSTER. IN 
  SOUTHERN VERMONT...BENNINGTON...EASTERN WINDHAM AND WESTERN 
  WINDHAM. 

* THROUGH THIS EVENING

* LOCALLY HEAVY RAIN AND SCATTERED THUNDERSTORMS ARE EXPECTED
  THROUGH TODAY...ASSOCIATED WITH LOW PRESSURE TRACKING OUT OF THE
  MID ATLANTIC STATES AND SOUTH OF NEW ENGLAND. RAIN WILL
  OVERSPREAD THE REGION LATE THIS AFTERNOON AND EVENING... AND
  WILL CONTINUE OVERNIGHT AND TOMORROW. SCATTERED THUNDERSTORMS
  ARE POSSIBLE AS WELL...WITH LOCALLY HEAVY RAIN. MANY AREAS WILL
  RECEIVE 1 TO 3 INCHES OF RAIN...BUT ISOLATED LOCATIONS COULD
  RECEIVE 3 TO 6 INCHES OF RAIN...WHICH WOULD BE ENOUGH TO PRODUCE
  SOME MINOR FLOODING ON SOME RIVERS AND AS WELL AS AREAS OF POOR
  DRAINAGE. 

* THESE RAINFALL AMOUNTS WILL LIKELY CAUSE LOCALIZED PONDING OF 
  WATER IN ROADWAYS...URBAN AND SMALL STREAM FLOODING...AND 
  STANDING WATER IN POOR DRAINAGE AREAS TONIGHT AND TOMORROW. 
  SMALL STREAMS MAY FILL RAPIDLY LATER TONIGHT THROUGH 
  TOMORROW...AND SOME LARGE STEM RIVERS MAY SWELL TO ABOVE THREE 
  QUARTERS BANKFULL OR MORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
609 
WGUS61 KALY 151407
FFAALY

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBANY NY
1007 AM EDT MON AUG 15 2011

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-152215-
/O.CON.KALY.FA.A.0013.000000T0000Z-110816T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...
GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...
DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...
HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL...
COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...
CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...
KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
1007 AM EDT MON AUG 15 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...
   EAST CENTRAL NEW YORK AND SOUTHERN VERMONT...INCLUDING THE 
  FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT...NORTHERN 
  LITCHFIELD AND SOUTHERN LITCHFIELD. IN WESTERN MASSACHUSETTS...
   NORTHERN BERKSHIRE AND SOUTHERN BERKSHIRE. IN EAST CENTRAL 
  NEW YORK...EASTERN ALBANY...EASTERN COLUMBIA...EASTERN 
  DUTCHESS... EASTERN GREENE...EASTERN RENSSELAER...EASTERN 
  SCHENECTADY... EASTERN ULSTER...NORTHERN SARATOGA...NORTHERN 
  WARREN... NORTHERN WASHINGTON...SCHOHARIE...SOUTHEAST WARREN...
  SOUTHERN SARATOGA...SOUTHERN WASHINGTON...WESTERN ALBANY...
  WESTERN COLUMBIA...WESTERN DUTCHESS...WESTERN GREENE...WESTERN 
  RENSSELAER...WESTERN SCHENECTADY AND WESTERN ULSTER. IN 
  SOUTHERN VERMONT...BENNINGTON...EASTERN WINDHAM AND WESTERN 
  WINDHAM. 

* THROUGH THIS EVENING

* LOCALLY HEAVY RAIN AND ISOLATED THUNDERSTORMS ARE EXPECTED INTO
  THIS EVENING...ASSOCIATED WITH LOW PRESSURE TRACKING OUT OF THE MID
  ATLANTIC STATES TO SOUTH OF NEW ENGLAND. MANY LOCATIONS IN THE
  WATCH AREA WILL RECEIVE AN ADDITIONAL 1 TO 3 INCHES OF RAIN.

* THESE RAINFALL AMOUNTS WILL LIKELY CAUSE LOCALIZED PONDING OF
  WATER IN ROADWAYS...URBAN AND SMALL STREAM FLOODING...AND
  STANDING WATER IN POOR DRAINAGE AREAS TODAY AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
627 
WGUS61 KALY 152134
FFAALY

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EDT MON AUG 15 2011

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-160400-
/O.CON.KALY.FA.A.0013.000000T0000Z-110816T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...
GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...
DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...
HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL...
COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...
CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...
KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
534 PM EDT MON AUG 15 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...
   EAST CENTRAL NEW YORK AND SOUTHERN VERMONT...INCLUDING THE 
  FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT...NORTHERN 
  LITCHFIELD AND SOUTHERN LITCHFIELD. IN WESTERN MASSACHUSETTS...
   NORTHERN BERKSHIRE AND SOUTHERN BERKSHIRE. IN EAST CENTRAL 
  NEW YORK...EASTERN ALBANY...EASTERN COLUMBIA...EASTERN 
  DUTCHESS... EASTERN GREENE...EASTERN RENSSELAER...EASTERN 
  SCHENECTADY... EASTERN ULSTER...NORTHERN SARATOGA...NORTHERN 
  WARREN... NORTHERN WASHINGTON...SCHOHARIE...SOUTHEAST WARREN...
  SOUTHERN SARATOGA...SOUTHERN WASHINGTON...WESTERN ALBANY...
  WESTERN COLUMBIA...WESTERN DUTCHESS...WESTERN GREENE...WESTERN 
  RENSSELAER...WESTERN SCHENECTADY AND WESTERN ULSTER. IN 
  SOUTHERN VERMONT...BENNINGTON...EASTERN WINDHAM AND WESTERN 
  WINDHAM. 

* UNTIL MIDNIGHT EDT TONIGHT

* LOCALLY HEAVY RAIN AND ISOLATED THUNDERSTORMS ARE EXPECTED INTO
  THIS EVENING...ASSOCIATED WITH LOW PRESSURE TRACKING OUT OF THE
  MID ATLANTIC STATES TO SOUTHERN NEW ENGLAND. LOCATIONS IN THE
  WATCH AREA MAY RECEIVE AN ADDITIONAL 1 TO 2 INCHES OF RAIN.

* THESE RAINFALL AMOUNTS WILL LIKELY CAUSE LOCALIZED PONDING OF
  WATER IN ROADWAYS...URBAN FLOODING...AND STANDING WATER IN POOR
  DRAINAGE AREAS. IN ADDITION...SOME SMALL STREAM FLOODING IS
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
375 
WGUS61 KALY 160215
FFAALY

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBANY NY
1015 PM EDT MON AUG 15 2011


CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-160315-
/O.CAN.KALY.FA.A.0013.000000T0000Z-110816T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...
GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...
DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...
HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CATSKILL...
COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...
CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...
KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
1015 PM EDT MON AUG 15 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTHWESTERN CONNECTICUT...
WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN
VERMONT HAS BEEN CANCELLED. THE HEAVY RAIN HAS ENDED AND WHILE
SOME ISOLATED MINOR URBAN AND SMALL STREAM FLOODING WILL CONTINUE
INTO THE EARLY MORNING HOURS...NO WIDESPREAD FLOODING IS EXPECTED.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flood watch went out at Aug 14, 1:32 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 14, 1:32 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
132 PM EDT SUN AUG 14 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE OHIO VALLEY WILL MOVE EASTWARD AND
WEAKEN THIS AFTERNOON AS ANOTHER AREA OF LOW PRESSURE FORMS ALONG
THE EAST COAST. THIS NEW LOW PRESSURE SYSTEM WILL MOVE
NORTHEASTWARD TONIGHT AND MONDAY. A WIDESPREAD RAINFALL IS
EXPECTED WITH LOCALLY HEAVY RAINFALL ESPECIALLY SOUTH AND EAST OF
THE CAPITAL DISTRICT.

&&

.NEAR TERM /THROUGH MONDAY/...
FEW ADJUSTMENTS TO FORECAST BASED ON CURRENT OBSERVATIONS AND
TRENDS. WILL DECIDE BEFORE NEXT ISSUANCE WHETHER FLOOD/FLASH FLOOD
WATCH NEEDED. MULTIPLE INCHES OF RAIN EXPECTED IN SOME
AREAS...BUT ANTECEDENT CONDITIONS AND FLASH FLOOD GUIDANCE WILL BE
SCRUTINIZED.

PREV AFD BELOW...

THIN SPOTS AND BREAKS IN MID AND HIGH CLOUDS OVER NORTHERN AND
CENTRAL AREAS. SHARP EDGE OF PRECIPITATION SHIELD BARELY INCHING
NORTH INTO THE MID HUDSON VALLEY...AND WEST TO WEST SOUTHWEST MEAN
FLOW SEEN IN 12Z UPPER AIR DATA SUGGESTS THE NORTHWARD EXPANSION
WILL BE SLOW AT BEST. ANOTHER AREA OF RAIN AND THUNDERSTORMS MORE
PROXIMATE TO THE UPPER LOW IS IN WESTERN NY AND CENTRAL PA...TIMED
TO BEGIN AFFECTING WESTERN AREAS LATE THIS AFTERNOON OR EVENING.
THE ENTIRE REGION IS UNSTABLE SO WILL WATCH FOR ANY NEW CONVECTIVE
DEVELOPMENT...BUT THERE IS SO MUCH TO THE WEST AND TO THE
SOUTH...THAT THERE IS NO REAL LOW LEVEL FOCUS TO SUPPORT
CONVECTIVE INITIATION IN OUR FORECAST AREA. UNTIL CONVECTION FROM
WEST ARRIVES...SOME PERIODS OF FILTERED SUN WILL HELP
TEMPERATURES CLIMB A FEW MORE DEGREES IN CENTRAL AND NORTHERN
AREAS. TEMPERATURES WILL NOT BUDGE MUCH IN SOUTHERN AREAS. SOME
ADJUSTMENTS TO RAIN CHANCES THIS AFTERNOON BASED ON RADAR AND
SATELLITE TRENDS. WILL LOOK AT 12Z GUIDANCE TO SEE IF ANY AREAS
NEED A FLOOD WATCH LATER TODAY.

PREV AFD BELOW...

AS OF 630 AM...CLOUDY AND MILD CONDITIONS PREVAILED ACROSS THE FA
WITH SHOWERS MAINLY CONFINED TO FAR SE PTN OF FA WITH TEMPS IN THE
60S IN MOST AREAS. MOST AREAS NORTH OF THE SOUTHEAST CATSKILLS...MID
HUDSON VALLEY AND LITCHFIELD HILLS ARE EXPECTED TO REMAIN DRY FOR AT
LEAST SEVERAL MORE HOURS. SHOWERS AND THUNDERSTORMS NOW OVER
SOUTHEAST AND CENTRAL PA WILL LIFT NORTHEAST INTO FA LATER THIS
MORNING INTO THIS AFTERNOON AND HAVE THUS LOWERED POPS IN MOST AREAS
OVER THE NEXT SEVERAL HOURS AND LEFT FORECAST IN TACT FOR LATE THIS
MORNING THROUGH THIS AFTERNOON. EXPECT VERY LITTLE RISE IN TEMPS
TODAY DUE TO CLOUD COVER AND INCREASING COVERAGE OF SHOWERS AND
THUNDERSTORMS WITH HIGHS ONLY IN THE LOW TO MID 70S WHICH IN MANY
AREAS IS ONLY AROUND 5 DEGREES ABOVE CURRENT TEMPS.

AS OF 4 AM...SHOWERS AND SOME EMBEDDED THUNDERSTORMS WERE MAINLY
CONFINED TO SE PTN OF FA AND GENERALLY EXPECT THIS TREND TO
CONTINUE FOR THE REMAINDER OF TONIGHT WITH TEMPS GENERALLY
REMAINING IN THE MID 50S TO MID TO UPPER 60S FOR THE REMAINDER
OF THE OVERNIGHT PERIOD.

EXPECT GENERALLY WET CONDITIONS ACROSS THE FA FROM TODAY THROUGH
MONDAY WITH THE HEAVIEST RAIN EXPECTED LATER TODAY INTO MONDAY
MORNING AS CUT OFF LOW AT H5 DRIFTS ACRS OH VLY INTO ERN GRTLKS
WITH THE NAM...ECMWF...GFS AND GGEM GENERALLY IN REASONABLE AGREEMENT
ON PLACEMENT OF TROF AXIS. MEANWHILE DIFFERENCES EXIST BTWN MODELS
WITH SURFACE WAVES INCLUDING SECONDARY LOW PLACEMENT AS WELL AS
PLACEMENT AND AMOUNT OF QPF MAXS. THE HEAVIEST QPF IS GENERALLY
EXPECTED TO BE FROM THE GREATER CAPITAL DISTRICT SOUTH AND EAST WITH
NAM...ECMWF AND GGEM ALL FAVORING HEAVIEST AMOUNTS ACROSS
SOUTHEAST HALF TO TWO THIRDS OF FA AND THE GFS HAVING THE HEAVIEST
PCPN AXIS FARTHER EAST ACROSS WEST CENTRAL NEW ENGLAND.
AT THIS POINT WILL HAVE HIGHEST POPS IN THE SHORT TERM FORECAST
FROM THIS AFTERNOON THROUGH MONDAY EVENING WITH LOCALLY HEAVY
RAINFALL POSSIBLE DURING THIS PERIOD ESPECIALLY WITH ANY
THUNDERSTORMS. PWATS INCREASE TO 1.5 TO 1.75 INCHES DURING THIS
PERIOD AS FAIRLY STRONG THETA E RIDGE H10-H8 BUILDS INTO FA FROM
SOUTHWEST TO NORTHEAST AND ML MUCAPES RISE TO 500-2000 J/KG BY
THIS AFTERNOON AND AGAIN AROUND MIDDAY ON MONDAY. EXPECT HIGHS
TODAY TO BE WELL BELOW MAV GUIDANCE AND A FEW DEGREES ABOVE MET
GUIDANCE GENERALLY IN THE LOW TO MID 70S WITH LOWS TONIGHT IN THE
UPPER 50S NORTHWEST TO MID 60S SOUTH...AND HIGHS ON MONDAY IN THE
UPPER 60S TO MID 70S. THIS HAS THE POTENTIAL TO BE A SIGNIFICANT
RAINFALL EVENT ESPECIALLY WITH BOTH GULF AND ATLANTIC MOISTURE
BEING DRAWN INTO SYSTEM. WILL CONTINUE TO MENTION HEAVY RAIN
THREAT IN THE HWO AND ALSO MENTION THAT A FLOOD WATCH MAY BE
NEEDED IF CONDITIONS BECOME MORE CERTAIN FOR HEAVY RAINFALL FROM
LATE THIS WEEKEND THROUGH EARLY NEXT WEEK. IN ADDITION...CONTINUE
ENHANCED WORDING FOR HEAVY RAIN TO THE GRIDDED FORECAST FROM THIS
AFTERNOON THROUGH THIS EVENING. QPF AMOUNTS DURING THIS PERIOD ARE
EXPECTED TO GENERALLY BE 1 TO 3 INCHES WITH HIGHEST AMOUNTS
SOUTHEAST AND ANY EMBEDDED CONVECTION WILL ADD TO THESE AMOUNTS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
THE HEAVY RAIN SHOULD TAPER OFF OVERNIGHT MONDAY NIGHT AS THE
SECONDARY LOW PULLS EAST OF FA AND UPPER TROUGH AXIS SLIDES INTO
NEW ENGLAND. EXPECT LOWS MONDAY NIGHT TO BE IN THE MID 50S TO MID
60S.

BY TUE ANY LINGERING SHOWERS ARE EXPECTED TO DIMINISH FROM NW TO
SE AS THE UPPER TROUGH DEPARTS WITH THE ACTIVITY ENDING ACRS SE
PTN OF FA LATE IN THE DAY. SKIES WILL BE MOSTLY CLOUDY WITH SOME
SUN EXPECTED DURING THE AFTERNOON ACRS NW PTNS OF THE FA. HIGHS
ARE GENERALLY EXPECTED TO BE IN THE MID TO UPPER 70S.

ON TUE NIGHT A RIDGE OF HIGH PRESSURE IS EXPECTED TO BUILD INTO
OUR REGION WITH CLEARING SKIES AND THE POTENTIAL FOR SOME LOCALLY
DENSE FOG. EXPECT LOWS TUE NIGHT TO BE IN THE UPPER 40S TO UPPER 50S.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
WED-WED NT...MODELS CONSISTENT IN BRINGING MID LEVEL RIDGE ACROSS
THE REGION DURING THIS TIME PERIOD. THIS SHOULD ALLOW FOR MOSTLY
SUNNY SKIES...EXCEPT FOR SOME DIURNAL CLOUDS ACROSS HIGHER
ELEVATIONS. EXPECT TEMPERATURES TO REBOUND TO AROUND...OR EVEN A BIT
ABOVE SEASONAL LEVELS...WITH WED MAXES REACHING THE LOWER 80S IN
VALLEYS...AND 75-80 ACROSS HIGHER ELEVATIONS...WITH OVERNIGHT MINS
MAINLY 55-60 WITHIN VALLEYS...AND 50-55 ACROSS HIGHER ELEVATIONS.

THU-SAT...MODELS CONTINUE TO DEPICT NEXT UPPER LEVEL TROUGH...AND
ATTENDANT COLD FRONT APPROACHING FROM THE W DURING THIS
PERIOD...ALBEIT WITH SUBTLE TIMING DIFFERENCES. FOR NOW...HAVE
INDICATED SLIGHT CHC TO LOW CHC POPS FOR THU AFTERNOON...HIGHEST
ACROSS WESTERN AREAS...WITH CHC POPS FOR FRI-SAT. THERE IS SOME
POSSIBILITY FOR THE UPPER LEVEL TROUGH TO SLOW DOWN...WITH WAVES OF
LOW PRESSURE FORMING ALONG FRONTAL BOUNDARY...POTENTIALLY PROLONGING
THE CHC FOR SHOWERS/TSTMS INTO SAT...THEREFORE WE HAVE KEPT CHC POPS
DURING THIS TIME. EXPECT TEMPERATURES TO BE NEAR...OR A TAD BELOW
SEASONAL LEVELS DUE TO CLOUDS AND SHOWERS...WITH MAX TEMPS MAINLY
75-80 IN VALLEYS...AND 70-75 ACROSS HIGHER ELEVATIONS...WITH
OVERNIGHT MINS GENERALLY IN THE LOWER 60S IN VALLEYS...AND 50S FOR
HIGHER TERRAIN.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
RAIN BUILDING NORTH OUT OF MID HUDSON VALLEY NOW...AS ADDITIONAL
AREA OF RAIN AND THUNDERSTORMS EXPANDING EAST FROM WESTERN NY AND
CENTRAL PA. CONDITIONS WILL DETERIORATE AT KPOU SOONER THAN AT
KALB AND KGFL. IFR CONDITIONS WILL DEVELOP LATE THIS AFTERNOON AND
EVENING...AND WILL CONTINUE OVERNIGHT AND THROUGHT TOMORROW
MORNING. THERE WILL BE SOME BRIEF BREAKS IN THE HEAVIEST RAIN AND
IFR CONDITIONS...BUT PREDOMINANT IFR.

IFR CONDITIONS SHOULD BEGIN AT KALB EARLY THIS EVENING...AND
AGAIN...CONTINUE THROUGH THE NIGHT AND TOMORROW MORNING. IFR
CONDITIONS SHOULD SPREAD TO KGFL LATER THIS EVENING...OR MAYBE
HOLD OFF UNTIL AFTER MIDNIGHT. FOR NOW INDICATING PREDOMINANT IFR
AT KGFL AFTER 08Z...BUT STAY TUNED. ONCE IFR CONDITIONS
BEGIN...IFR CONDITIONS WILL CONTINUE THROUGH TOMORROW MORNING.

LIGHT SOUTH TO SOUTHEAST WINDS LESS THAN 10 KT WILL SHIFT TO
NORTHEAST TONIGHT...AND NORTH TO NORTHEAST TOMORROW.

OUTLOOK...
MON...MVFR-IFR. SHOWERS LIKELY WITH A CHC OF THUNDERSTORMS.
MON NIGHT...VFR-MVFR. CHC -SHRA.
TUE...MAINLY VFR. CHC -SHRA WITH SLIGHT CHC -TSRA IN THE AFTN.
WED-THU...VFR. NO SIG WX.
FRI...VFR/MVFR...CHC -SHRA/-TSRA.

&&

.FIRE WEATHER...
WET FLAG CONDITIONS ARE EXPECTED THIS AFTERNOON THROUGH
MONDAY...

A LOW PRESSURE SYSTEM OVER THE OHIO VALLEY WILL MOVE
EASTWARD AND WEAKEN TODAY AS ANOTHER AREA OF LOW PRESSURE FORMS
ALONG THE EAST COAST. THIS NEW LOW PRESSURE SYSTEM WILL MOVE
NORTHEASTWARD TONIGHT AND MONDAY. A WIDESPREAD RAINFALL IS EXPECTED
WITH LOCALLY HEAVY RAINFALL ESPECIALLY SOUTH AND EAST OF THE CAPITAL
DISTRICT.

RELATIVE HUMIDITY VALUES WILL ONLY DECREASE TO 65 TO 85 PERCENT
TODAY...INCREASE TO 90 TO 100 PERCENT TONIGHT...AND ONLY DECREASE
TO 75 TO 95 PERCENT ON MONDAY.

WINDS WILL SOUTH AT 10 TO 15 MPH WITH GUSTS UP TO 25 MPH
TODAY...SOUTHEAST AROUND 5 MPH THIS EVENING BECOMING LIGHT AND
VARIABLE OVERNIGHT...AND EAST AT 5 TO 10 MPH ON MONDAY.

&&

.HYDROLOGY...
POTENTIAL FOR HEAVY RAIN STILL EXISTS FOR AT LEAST PART OF THE
ALBANY HYDROLOGIC SERVICE AREA. GENERAL CONSENSUS OF 00Z MODEL
RUNS SEEM TO HAVE FOCUSED THE HEAVIEST RAIN SOUTH AND EAST OF
THE GREATER CAPITAL DISTRICT. TIMING OF THE HEAVIEST RAIN LOOKS
MORE UNCERTAIN AS PERIODS OF SHOWERS AND THUNDERSTORMS ARE
POSSIBLE THROUGH MONDAY AS LOW LEVEL JETLETS MOVE NEAR OR OVER
THE AREA.

AT THIS TIME NO RIVER FORECAST POINTS ARE EXPECTED TO REACH FLOOD
STAGE THROUGH 8 AM TUESDAY MORNING. HOWEVER FLOODING OF THE
URBAN/POOR DRAINAGE VARIETY REMAINS POSSIBLE.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
AVIATION...NAS
Hazardous weather outlook, Aug 14, 10:47 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1047 AM EDT SUN AUG 14 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-151100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1047 AM EDT SUN AUG 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON THROUGH TONIGHT AS A
COMPLEX LOW PRESSURE SYSTEM AFFECTS THE REGION. WHILE EXACT RAINFALL
AMOUNTS AND LOCATIONS OF THE HEAVIEST RAINFALL REMAIN QUITE
UNCERTAIN...IT DOES APPEAR THAT 1 TO 3 INCHES OF RAINFALL SHOULD
OCCUR ACROSS THE AREA WITH THE HIGHER AMOUNTS MORE LIKELY TO THE
SOUTH AND EAST OF THE CAPITAL DISTRICT. ALSO...THERE IS A CHANCE FOR
NON SEVERE THUNDERSTORMS. VERY HEAVY DOWNPOURS ARE POSSIBLE WITH ANY
THUNDERSTORMS WHICH COULD CAUSE LOCALIZED URBAN AND POOR DRAINAGE
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE HEAVY RAINFALL MAY CONTINUE MONDAY THROUGH MONDAY EVENING
BEFORE THE LOW PRESSURE SYSTEM MOVES OUT TO SEA MONDAY NIGHT.
ADDITIONAL RAINFALL AMOUNTS OF HALF AN INCH TO 2 INCHES ARE
POSSIBLE. ALSO...THERE IS A CHANCE FOR NON SEVERE THUNDERSTORMS.
VERY HEAVY DOWNPOURS ARE POSSIBLE WITH ANY THUNDERSTORMS WHICH
COULD CAUSE LOCALIZED URBAN AND POOR DRAINAGE FLOODING.

IN ADDITION...THERE IS A CHANCE OF THUNDERSTORMS LATE THURSDAY
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND ANY REPORTS OF FLOODING OR NEAR
BANKFULL STREAMS OR RIVERS AS WELL AS ANY RAINFALL AMOUNTS OF 2
INCHES OR MORE TO THE NATIONAL WEATHER SERVICE VIA TELEPHONE OR
THE SEVERE WEATHER REPORT FORM ON THE INTERNET.

Nearby

Flood Watches in New York, 2011Flood Watches in Vermont, 2011Flood Watches in Connecticut, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.